# SDR EISA20010120

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,010 hours, 27,178 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Panel
- Part number: 651734781A
- Part serial: 2289
- Condition: Damaged
- Location: #12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, FOUND RIGHT WING INFLIGHT SPOILER DAMAGED (#12)CORRECTIVE ACTION:R/R #12 FLIGHT SPOILER ON R/H WING IAW B727 MM 27-61-1. OPS CK NORMAL ON GROUND.
